# SDR EE4Y2023031017380

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 45,138 hours, 28,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION UPPER FUSELAGE FORWARD PAX CABIN AT FR16 Y503.2 LONGITUDINAL BEAM WITH CORROSION WAS FOUND.THE LONGITUDINAL BEAM WAS REPLACED IAW A319 SRM 51-42-11 PARAG 2F(2) REV 140 DATED 02/01/2022 AND AIRBUS DRW D53112825 AND D53110984.THIS REPAIR IS CAPTURED IN COOPESA NON ROUTINE JOB A1M106 ITEM 2-21.
